×

Canonical number systems in algebraic number fields. (English) Zbl 0505.12001


MSC:

11R04 Algebraic numbers; rings of algebraic integers
11A63 Radix representation; digital problems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] I. Kátai andJ. Szabó, Canonical number systems for complex integers,Acta Sci. Math. Szeged,37 (1975), 255–260. · Zbl 0297.12003
[2] I. Kátai andB. Kovács, Kanonische Zahlensysteme in der Theorie der quadratischen Zahlen,Acta Sci. Math. Szeged (in print).
[3] I. Kátai andB. Kovács, Canonical number systems in imaginary quadratic fields,Act. Math. Acad. Sci. Hungar. 37 (1981), 159–164. · Zbl 0477.10012 · doi:10.1007/BF01904880
[4] K. Gyory, On polynomials with integer coefficients and given discriminant, IV,Publ. Math. Debrecen,25 (1978).
[5] Kôji Uchida, When isZ[{\(\alpha\)}] the ring of the integers?Osaka J. Math.,14 (1977).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.